Last reply 2 weeks ago
Need help and advice copaxone pain

Wanting to know if anyone on copaxone has experienced really bad pain in their leg the day after injecting copaxone. Injected in my right thigh last night and today I am struggling to walk. It feels like I have been whacked in my thigh especially when standing or trying to walk. Is this normal??

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 month ago

@jadeshelley , I seem to recall copaxone users, who have occasionally hit a “bad” spot on their leg, which causes the problems you mention.

You might want to check previous posts about copaxone, by selecting the Copaxone tab that has been added to the foot of your post above.


jadeshelley
1 month ago

Thank you. Just worried me as I can barely walk it is so sore and my others haven’t been this bad x


kt-smith
4 weeks ago

Definitely check old posts! I have replied on a few dye to bad reactions with copaxone injections. I would have huge swellings and sores and particularly bad reactions when injecting into leg I wouldn’t be able to walk for at least an hour after (felt like being electrocuted in leg) and it would be sore and very bruised and I would have huge whelps (size of my palm) for 3-4 days before turning into bruises. I couldn’t get rid of the lumps either. it made me really miserable so I changed drug after 8 months on copaxone.


bonang1975
4 weeks ago

Yeah i had some pretty bad brusing and irritation around the injection sites, there was nothing i found that could ease the inflamation around the sites, but we r all different i just foumd pain killers to be my best mate all the best👍


shadowfox
4 weeks ago

I’m sorry to hear you’ve had a bad experience with it, I’ve been told an ice pack on it immediately after helps, but I haven’t had to resort to that yet with mine. I have had a few come up with lumps that took a few days to go away, and my worst was on Monday night on my left hip. I did everything as normal but must have just hit a sensitive bit cos it’s come up in a bruise and it stung more than the rest. Then did the right hip on Wed night and I can’t even see or feel where I did it! It’s v strange. I’ve been aiming for the fleshiest bits so I avoid muscle, maybe you hit the muscle in your thigh? I hope it feels better soon!


mrsmoo
4 weeks ago

I tried with Copaxone for about a month but the injection sites just got worse. I had to stop taking it. I tried antihistamine tablets and cortisone cream but nothing helped!


jadeshelley
2 weeks ago

The pain after the injections are not improving at all. The burning pain feels like acid is ripping through my skin where I have injected! It lasts a good 30mins too where I can’t do anything but concentrate on the pain as it’s that severe. I heard it is supposed to sting a bit but my god this is horrific. I’m getting a mental block now before injecting due to the pain. The injection itself does not hurt one bit, it’s just the pain I get straight after.


stumbler
2 weeks ago

@jadeshelley , give your MS Nurse a buzz in the morning.

It may be that Copaxone isn’t suitable for you. And, there are various options available to you now.


potter
2 weeks ago

I took Rebif shots and couldn’t inject my thighs, I would get goose egg size lumps that would get infected. My neuro said my legs were too muscular. I had to quit Rebif after 5 years , I developed skin rejection. Tecfidera came on the market about the same time, my insurance would cover it. I have been on it over 5 years, I was determined to get through the side effects of the Tec. There wasn’t much help online because it was a new product. Good luck with your decision. Potter


jadeshelley
2 weeks ago

Well I’m seing her on Wednesday for a follow up on how I’m doing with copaxone so will tell her everything then. I currently have a numb thumb and 2 fingers on my right hand also which have been numb since Monday so Ive been holding off ringing her as I know I’m about to see her this week. There is a few things I’ve noticed have changed since taking copaxone. My fingers are literally shedding skin they have become so dry but has only happened recently I have never had a problem so I don’t know wether that is related or not. X

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.